Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 425, NWS Atlanta, GA

August 24, 2007Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 24, 2007, 5:37 PM EDT for Gwinnett County, Walton County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 5:37 PM EDT (21:37 UTC)
Expired
Aug 24, 2007, 6:00 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 6:01 PM EDTTSTM WND DMGCampton, GATWO TREES DOWN IN THE NORTHERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 242137
SVRFFC
GAC135-297-242200-
/O.NEW.KFFC.SV.W.0425.070824T2137Z-070824T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN WALTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SNELLVILLE TO 7 MILES NORTHEAST OF LOGANVILLE TO 10 MILES NORTHEAST
  OF MONROE...MOVING SOUTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRAYSON AND BOLD SPRINGS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3381 8414 3378 8395 3374 8367 3388 8357
      3393 8359 3396 8395

$$

16
1 follow-up statement
000 
WWUS52 KFFC 242148
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI AUG 24 2007

GAC135-297-242200-
/O.CON.KFFC.SV.W.0425.000000T0000Z-070824T2200Z/
WALTON GA-GWINNETT GA-
548 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN GWINNETT AND NORTHERN WALTON COUNTIES...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LILBURN...MOVING WEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NORCROSS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3389 8426 3377 8397 3374 8367 3388 8357
      3397 8391 3403 8413

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:36 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 24, 3:36 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT FRI AUG 24 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SO FAR THIS AFTERNOON...SEEING BEST COVERAGE OF SHOWERS/TSTORMS OVER THE
NORTHEAST MOUNTAINS AND OVER OUR SOUTHERN TIER COUNTIES. HOWEVER...WITH
SOME WEAK UPPER LEVEL SUPPORT OVER THE AREA AND AFTERNOON HEATING
...FEEL THE NEED TO CARRY LOW POPS ACROSS ALL OF COUNTY WARNING
FOR THIS EVENING. GFS HOLDS ON TO SOME WEAK UPPER SUPPORT OVER THE
EXTREME NORTH AFTER MIDNIGHT AND WILL MAINTAIN SOME MENTION OF
SHOWERS/TSTORM ONLY THERE. OTHERWISE...LITTLE CHANGE IN THE
OVERALL PATTERN OVER THE WEEKEND. MODELS CONTINUE TO SHOW UPPER
RIDGE WEAKENING A BIT AS THE CENTER SHIFTS WESTWARD. MEANWHILE
SURFACE BOUNDARY DRIFTS SOUTHEAST FROM THE OH/TN VLY
REGION...APPROACHING OUR AREA SUNDAY. WILL CONTINUE PREVIOUS
FORECAST TREND WITH POPS GENERALLY IN THE SLIGHT CHANCE/CHANCE
RANGE...WITH BEST CHANCES IN THE AFTERNOONS AND EVENINGS.
WITH INCREASED CLOUDS AND BETTER CHANCES FOR PRECIP...WILL STAY
CLOSE TO MOS TEMPS...WHICH KEEPS HIGHS OVER MUCH OF THE AREA IN
THE 90S.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS MAINTAIN SOME RIDGING OVER THE SOUTHEAST U.S. THROUGH MUCH
OF THE PERIOD. SOME INDICATION OF AN UPPER TROUGH
DEEPENING OVER THE NORTHEAST U.S. THURSDAY/FRIDAY WHICH COULD
MEAN SOMEWHAT COOLER TEMPS FOR US. OTHERWISE MODELS INDICATING
WEAK BOUNDARY DRIFTING INTO NORTH GEORGIA MONDAY...THEN MEANDERING
SOMEWHERE ACROSS NORTHCENTRAL GEORGIA INTO TUESDAY BEFORE WASHING
OUT BY WEDNESDAY. A SECOND FRONT APPROACHES/MOVES INTO OUR AREA
THURSDAY/FRIDAY TIME FRAME. ALL IN ALL...WILL NEED TO KEEP SOME
MENTION OF SHOWERS/TSTORMS IN THE FORECAST THROUGH THE PERIOD.
BASED ON CURRENT MODEL RUNS...BEST CHANCES LOOK TO BE MONDAY AND
THEN AGAIN ON THURSDAY/FRIDAY. IF LATER RUNS SUPPORT IT...MAY NEED
TO INCREASE POPS A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  70  93  70 /  20  30  20  30  20
ATLANTA         74  93  73  92  73 /  20  30  20  30  20
BLAIRSVILLE     66  86  68  86  64 /  30  20  30  30  20
CARTERSVILLE    70  95  68  91  68 /  20  30  20  30  20
COLUMBUS        76  94  75  93  75 /  30  30  20  30  20
GAINESVILLE     72  92  71  90  71 /  30  30  20  30  20
MACON           72  95  72  95  74 /  20  30  20  30  30
ROME            73  97  72  92  69 /  20  30  30  30  20
PEACHTREE CITY  70  92  69  91  68 /  20  30  20  30  20
VIDALIA         75  94  74  92  75 /  30  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Aug 24, 4:20 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT FRI AUG 24 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
420 PM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN AND DRIFT WEST TODAY.
THIS WILL ALLOW AN UPPER LEVEL DISTURBANCE TO MOVE OUT OF THE
CAROLINAS AND ACROSS GEORGIA LATE THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
DAMAGING DOWN-BURST WINDS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND
LARGE HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH ANY ISOLATED
SEVERE STORMS THAT MAY DEVELOP THIS AFTERNOON AND EVENING. THE BEST
CHANCES FOR THUNDERSTORMS WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS
AND ACROSS CENTRAL GEORGIA UNTIL 10 PM THIS EVENING.

.DISCUSSION...
A WEAK DISTURBANCE MOVING SOUTHWEST OUT OF THE CAROLINAS AND ACROSS
GEORGIA THIS AFTERNOON HAS SPARKED ISOLATED TO SCATTERED
THUNDERSTORMS. THESE THUNDERSTORMS WILL CONTINUE INTO THE EVENING.
MODERATE INSTABILITY WILL RESULT IN A FEW STRONG TO SEVERE STORMS AS
LIFTED INDICES ARE IN THE -4 TO -6 RANGE AND CAPES ARE THE 2000 TO
3000 RANGE. THE STORMS WILL GENERALLY MOVE FROM THE EAST AND
NORTHEAST TOWARD THE WEST AND SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND BE
ALERT FOR THREATENING WEATHER.

SBK

In the hours before

Special weather statement, Aug 24, 4:55 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI AUG 24 2007

GAZ006-007-242130-
455 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
EAST GILMER AND WEST FANNIN COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTHWEST OF OASIS TO
MARION...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS EAST GILMER AND WEST FANNIN COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROY...CHERRY
LOG...CARTECAY...ELLIJAY...EAST ELLIJAY...MARION... OASIS...
PISGAH...HIGDON AND BLUE RIDGE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

16
Local storm report, Aug 24, 5:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 E WINTERVILLE         33.97N 83.25W
08/24/2007  E0.25 INCH       OGLETHORPE         GA   PUBLIC

            PEA SIZE HAIL NEARLY COVERED THE GROUND

&&

SNELSON
Special weather statement, Aug 24, 5:01 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI AUG 24 2007

GAZ022-242130-
501 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
FORSYTH COUNTY UNTIL 530 PM EDT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF MATT TO COAL
MOUNTAIN...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS FORSYTH COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE COAL MOUNTAIN AND MATT. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Local storm report, Aug 24, 5:05 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     TALMO                   34.18N 83.72W
08/24/2007                   JACKSON            GA   TRAINED SPOTTER

            CHICKEN HOUSE DESTROYED.

0435 PM     HAIL             TALMO                   34.18N 83.72W
08/24/2007  E0.25 INCH       JACKSON            GA   TRAINED SPOTTER

&&

SNELSON
Special weather statement, Aug 24, 5:19 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT FRI AUG 24 2007

GAZ011-242145-
519 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHATTOOGA COUNTY UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERRYTON. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHATTOOGA COUNTY THROUGH 545 PM EDT. SOME LOCATIONS NEAR THIS STORM
INCLUDE JAMES H. FLOYD STATE PARK...BERRYTON...LYERLY...
SUMMERVILLE...SUBLIGNA...CLOUDLAND...TRION AND MENLO. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 24, 5:21 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT FRI AUG 24 2007

GAZ034-035-242145-
521 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
BARROW AND EAST GWINNETT COUNTIES UNTIL 545 PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUBURN...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
BARROW AND GWINNETT COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE THOMPSONS MILL...CARL...BRASELTON...
AUBURN...SUWANEE...SUGAR HILL...LAWRENCEVILLE...GRAYSON...DACULA AND
BUFORD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:00 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale45 min
Aug 23, 8:27 PM EDTSevere Thunderstorm WarningFFCClayton, Henry33 min
Aug 23, 8:43 PM EDTSevere Thunderstorm WarningFFCDeKalb32 min
Aug 23, 9:20 PM EDTSevere Thunderstorm WarningFFCClayton25 min
Aug 23, 9:29 PM EDTSevere Thunderstorm WarningFFCHenry31 min
Aug 23, 10:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike49 min
Aug 24, 3:30 PM EDTSevere Thunderstorm WarningFFCTowns30 min
Aug 24, 3:43 PM EDTSevere Thunderstorm WarningFFCUnion32 min
Aug 24, 4:01 PM EDTSevere Thunderstorm WarningFFCFannin44 min
Aug 24, 4:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Aug 24, 4:32 PM EDTSevere Thunderstorm WarningFFCJackson28 min
Aug 24, 4:38 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Aug 24, 4:43 PM EDTSevere Thunderstorm WarningFFCTroup23 min
Aug 24, 4:50 PM EDTSevere Thunderstorm WarningFFCClarke25 min
Aug 24, 5:06 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee24 min
Aug 24, 5:15 PM EDTSevere Thunderstorm WarningFFCCherokee45 min
Aug 24, 5:40 PM EDTSevere Thunderstorm WarningFFCPickens50 min
Aug 24, 5:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton38 min
Aug 24, 6:00 PM EDTSevere Thunderstorm WarningFFCNewton30 min
Aug 24, 6:01 PM EDTSevere Thunderstorm WarningFFCBartow18 min
Aug 24, 6:11 PM EDTSevere Thunderstorm WarningFFCClayton34 min
Aug 24, 6:32 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton43 min
Aug 24, 6:34 PM EDTSevere Thunderstorm WarningFFCFayette26 min
Aug 24, 6:55 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro50 min
Aug 24, 6:56 PM EDTSevere Thunderstorm WarningFFCFayette49 min
Aug 24, 7:33 PM EDTSevere Thunderstorm WarningFFCFloyd42 min
Aug 24, 7:39 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.